Posted by SLS on January 10, 2012, at 14:42:42
In reply to Re: Adding Parnate and prazosin. » SLS, posted by Bob on January 10, 2012, at 14:17:38
> > > > Still feeling better.
> > > >
> > > >
> > > > - Scott
> > > You are ?
> > I know. What a weird concept. It is too good to be true. I have a long way to go in terms of magnitude of improvement, but I remain optimistic. If I can get 50% better, I think I can return to employment.
> > > :-)
> > :-)
> > - Scott
> I'm still a little confused. You started the Parnate at the same time as the Prazosin, right? How do you know you're positive response is not due to a combination of Parnate + Prazosin, or Prazosin + one of the other drugs in your cocktail (e.g. Abilify), or Parnate + Abilify, etc...?
I began prazosin 2 weeks before I began taking Parnate. I felt somewhat improved during this time, although the improvement was subtle. I responded significantly well to the addition of Parnate within 10 days of starting it at a dosage of 60 mg. I then discontinued the prazosin for 36 hours as an experiment. I relapsed, and then added it back.
I am hoping that I can discontinue Abilify without relapsing. I am down to 5.0 mg. The next step is to take 5.0 mg every other day. So far, I have not observed any deterioration in my condition.
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw